Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Pain in the testicle radiating to leg, frequent urge for urination. No lumps and no UTI. What are the causes?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1993
Answered : 2416 Questions
Hi there for the last month or so i have been experiencing some discomfort in the grown area.

I have pain in my left testicle which sometimes radiates down my left leg, this is on and off.

Im also rather sweaty at times and my testicles feel rather warm and clammy.

Also i feel like i need to go the toilet once i've already been.

I have been to my GP and they checked for lumps which was clear and also tested for any UTI and that also was clear.
Posted Thu, 26 Apr 2012 in Testicle Problems
Answered by Dr. Shainaz Arif Kaware 33 minutes later
Thanks for posting your query.
It is possible that you are suffering from either orchitis or epidydymitis, although the former is more probable. Since I believe that more information can help a physician help a patient better, I would request you to answer the following questions:
a.     Do you have fever?
b.     Do you have swelling in the testicles?
c.     Have you had unprotected sexual intercourse in the past? I
d.     Have you or your partner been diagnosed with a sexually transmitted disease earlier?

The following investigations would be needed:
a.     Urine culture
b.     Urethral smear
c.     Testicular ultrasound
I would suggest that you consult your treating physician or a urologist who can evaluate you and start appropriate therapy. Treatment would usually comprise of antibiotics and anti-inflammatory like Motrin. You can take 1 tablet of Motrin as and when needed.

As for the sweating you are having it can be due to Pregabalin as it is a medicine used for anxiety disorders and is known to cause flushing or sweating as its side effect.

Awaiting your reply.
I hope I have answered your query.
Take care.
Above answer was peer-reviewed by
Follow-up: Pain in the testicle radiating to leg, frequent urge for urination. No lumps and no UTI. What are the causes? 1 hour later
Hi there many thanks for the reply

a. No i dont have a fever
b. No swelling in testicles
c. Yes have had unprotected sex about 3 years ago.
d. No active partners, havent been sexually active for about 9 months.

From what i am aware i have had a urine test which came back clear, and was put on antibiotics just in case i had an infection.
Answered by Dr. Shainaz Arif Kaware 13 minutes later
Thanks for writing back
If you had been put on antibiotics then following completion of the course you should recover.
Since you don't have active symptoms like it is better to get evaluated.
The investigations I have listed in my answer so please consult your GP again after the course of antibiotic is completed.
Discuss with him and get the investigations done for the cause of pain.
He will then treat you accordingly or if needed refer you to a specialist that is a Urologist/Andrologist.
Take care.
Above answer was peer-reviewed by
Follow-up: Pain in the testicle radiating to leg, frequent urge for urination. No lumps and no UTI. What are the causes? 1 hour later
Many thanks,

What are your views on the fact that i need to urinate quite often, mostly when i have just been, and i also have urine to pass.
Answered by Dr. Shainaz Arif Kaware 56 minutes later

Thanks for reverting back.

The reason for increased frequency of urine can be.

- Infection in the urinary tract.
- And enlarged prostate.

Since your urine for UTI that is a routine test of urine is negative it will be advisable to get a urine culture and sensitivity test done.

Also get an ultrasound of the urinary tract and testes done.

These investigations will help diagnose your problem and help to treat you, follow-up with your treating physician with the reports so that he can initiate an appropriate treatment for you.

Hope I have answered your query completely. Please accept my answer if you have no further concerns.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor